# SDR 07FDEA00381

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR L1, INTERNAL SKIN WEB DAMAGED LOCATED AFT EDGE JUST ABOVE 8TH STOP PIN FROM THE TOP.  REMOVED DAMAGE, FABRICATED REPAIR PIECES, TREAT, AND PRIMED AND INSTALLED REPAIR PARTS REF SRM 51-40-2.  CLASSIFIED AS A MAJOR REPAIR.
